Join the 'Genotropin' group to help and get support from people like you.
We found 10 questions associated with the 'Genotropin' topic.
Posted 27 Sep 2014 by yany1 • 1 answer
something about coughing of side effects. He is having a dry cough. He is having the cough since one week ago. I take him to his primary doctor and she said is allergies. But I am not seeing that the medications are helping him.. please if somebody can help me. I"ll appreciate.
Posted 21 Nov 2013 by MARISOLR • 1 answer
Posted 13 Jan 2013 by Mary MV • 1 answer
... the awful petroleum smell. I'm just curious. I know the pens have the Mcresol in it but the miniquick doesn't, but the smell is horrendous. I was on Nutropin before and it never smelled. I have had to file a report twice as it had a bad effect on me. First vial was bad, second not as ...
Posted 10 Jul 2010 by redtilidead • 1 answer
... lose fat and give muscle definition.Is this true or false.?
My question is,I have a seven year old daughter who is taking Genotropin,she is kinda little but my?
Posted 17 Jun 2011 by Mike and alley • 1 answer
... moms side was little,shes not any smaller than I was when I was her age,She has taken them for a few years now,could it hurt her to quit taking the shots,Im not sure she even needs them
Posted 4 Apr 2011 by still • 1 answer
Can you tell me what I'm doing wrong? It seems locked and causes multiple times of trying?
Posted 1 Oct 2010 by weathered • 1 answer
I was slowly increased to .6mg. IGF-1 level now 168 from before where it was 80-100 on .2 and .4 mg. I am a 48yr old female with a TBI diagnosed with AGHD. Felt better for awhile. Able to get through errands and the day with more energy and positive outlook. Now I am back to being tired and not ...
Posted 14 Dec 2009 by malk • 1 answer
I am an RN caring for a ten year old boy receiving genotropin. His extremely aggressive behavior subsided after not receiving his medication for several weeks due to prescription renewal delay. I would describe his behavior to his mother as a "flip of a switch". I am very concerned as he ...
Posted 16 Aug 2009 by naomidillon • 1 answer